Jump to content
Important Survey - Please Participate ×

Need help ASAP please


[Pi...]

Recommended Posts

Some body please advice me on this....I stabilised on 6 mg after a 2 month hold.an was also taking 7.5 matazipine....just upped my dose these past 5 days to 15 matazipine....an am having serious trouble with my diazpam with drawals...haven't felt this bad since I went cold turkey!!could it be the up dose of my AD?have had panic attacks an not had one my whole taper!!!an terror have never felt anything like it like sheer an utter terror....I feel like am going over the edge...does any body have any ideas what's going on here???or could it be the fact have changed my night time dose of diazpam

To midnight instead of 10 pm?

Link to comment
Share on other sites

The Diazapam has such a long half life that I don't think that changing the time that you take it by a few hours would make a difference.

I've heard that some people get "amped up" if they take too much Mirtazapine.  I take 15mg p/day, but that may be too much for you.

Try not to up-dose your Diazapam though.  I did it once and found that it wasn't worth it.  I got no relief and wasted time.

 

Link to comment
Share on other sites

Hi Becky because I suffer with depression an anxiety...but since starting this benzo journey I can't get anything into me 😥!

Def not upping diazpam I need off this shit!!i think the 15 matazipine as revved me right up...this all started with Paxil getting ripped out of my system in 4 weeks after 3 year use!!so now am needing something my body an mind are like NO!!

I just don't know what to do in this sitsuation?

Link to comment
Share on other sites

×
×
  • Create New...